Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#264994] of Guillermo Sapiro

Papers Published

  1. Mohan, A; Bartesaghi, A; Sapiro, G, Constrained regularization of digital terrain elevation data, Ieee Geoscience and Remote Sensing Letters, vol. 3 no. 1 (January, 2006), pp. 59-62, Institute of Electrical and Electronics Engineers (IEEE), ISSN 1545-598X [doi]
    (last updated on 2019/06/26)

    A framework for geometric regularization of elevation maps is introduced in this letter. The framework takes into account errors in the data, which form part of standard elevation maps specifications, as well as possible additional user/application-dependent constraints. The algorithm is based on adapting the theory of geometric active surfaces to the problem of regularizing elevation maps. We present the underlying concepts and numerical experiments showing the effectiveness and potential of this theory. © 2006 IEEE.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320